It’s my lady time of the month and I am grouchy!!! I went to a Mexican restaurant today and ordered Churros to go. Got home and ate all four when one is a good serving. I’m MAD that I ate all four at once. That waiter shouldn’t have let me buy Churros!! I’m mad at him!!
PS. I went to church today and wasn’t mad at anyone except the preacher bc she preached too long
You’ll be ok. I know how you feel. For that very reason I’m on a bc that has me only have my period once every three months. Relax, you overate, it happens, and though we are mentally ill and could be going through a rough patch like me being a psychohosebeast on 30 mg of abilify…when we do stuff, we’re still held accountable. I can blame med all I want, but I was a bitch and nobody but me knew how much it amped me up…nobody will ever be in your shoes so you might try and do what I learned…stop…think…then speak or decide. Best of luck!
Thank you very much
I have memories of being very short tempered at those times.
Seriously see if you can get on the three month bc…it rocks
BC. I never thought of that. It’s a good idea.
I’m on invega and I’m 13 days late…not happy about this because now I have to expect it every single day and not know when I’m gonna get it…
Don’t feel too bad about the food @Loke ! And Mexican food is amazing and sometimes hard to only eat a little
Churros are too darned tempting! I blame the churros, not the waiter. Sending happy “go away bad girl time” thoughts your way.
I’m on invega as well, and sometimes I go without periods for up to nine months.
Wow 9 months! That’s what I’m afraid will happen to me as well, and it’s one of the reasons I’m going to be switching back to a med I was on before.
Which med is that? I’ve had that problem with my periods with pretty much every antipsychotic I’ve tried that I was on for more than a few months.
I can’t remember the last time I had mine.
But I have pcos.
And I don’t mind, really. I keep a few pads in my pocket or purse at all times, and it can get frustratint sometimes to not know when it’ll appear, but it beats having it. All the blood and gore, getting up in the middle of the night to change a soaked pad… I wouldn’t be sad if someone told me I’ll never have my period again.
I’m late one week. I quit Wellbutrin and started vaping so might be the cause.
Damn they all gave you this issue? That’s pretty frustrating to deal with continuously id imagine.
I was on perphenazine. It didn’t give me any problems with my period at all while I was on it. Typically though for me the medicine doesn’t mess with my periods so this is a new problem for me…
I’m so glad I don’t have to worry about all of that anymore.
Oh, trilafon! That was the first antipsychotic I was ever on. I don’t remember if it messed with my periods or not, but I wasn’t on it for very long. It didn’t work very well against my symptoms.
Like @Pikasaur said, I’d rather go without it to be honest, so it’s not a big problem for me. Even whenever I do have my period it’s very light, but I’d rather not have it at all.
Ohhh ok. I think if I knew I wasn’t going to get it for like months I’d be very ok with that kind of like what ur saying but it’s just having to expect it any day now and not knowing when it’ll show up that’s really annoying me right now…also I feel freaked out that a medicine is doing this although I guess it’s common.
Yeah, I’m sure that is frustrating to not know when you’ll have it if you’re used to having regular cycles. I think I’ve been having problems with mine ever since I first started getting them. I’ve been taking antipsychotics since I was around 12 years old, which is about how old I was whenever I got my first period.
Well good luck to you with switching back to your old medication. I know switching medications can be a problem, but you shouldn’t have too much trouble if you’re switching back to a med you have been ok before I think.
Ah ok, so you’re pretty used to this. I guess this is ur regular kind of schedule.
And thank you @redanne hopefully things will go well